My brother is on disability and his Medicaid doesn't cover much on this drug. It is the only thing that gives him the relief he needs to sleep, etc. He cannot afford the $500/month needed. Is there a foundation or something to help people like him?
23 Dec 2010
You can contact Enbrel at enbrel.com, and they will find foundations for you. My son is 15 and has psoriasis, the dermatologist said that he would need 2 injections per week, for the rest of his life. Enbrel found a way for me to get the medication with no copay, and the monthly prescription is 3900.00
21 Dec 2010
Psyched gave you a great tip! Most pharmaceutical companies have a patient assistance program. Your brother may have to have his doctor fill out the paper work, but it's well worth the effort. He can also get a big discount for transferring his prescriptions to another pharmacy. Call around to several different ones to find out where the best deals are. After all, they have to compete for customers too. I think it's CVS who offers a $25 in-store coupon for each prescription you transfer, plus a discount off the meds too. It's def worth checking out. There's also www.needymeds.com. Good luck to you and hope you all have a happy new year,
- Enbrel Information for Consumers
- Enbrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Enbrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had tattoos in the past and I would like to have another one but I am on embrel, mehtetrxate and steroids is there any reason why I can't ...
1 answer • 6 Aug 2012
I have RA em treated w. 5mg pred.daily along with embrel. pred makes me hyper and cant find sleep at
... night.i cant concentrate very long on one subject. i have to be moving;skin tears and bruising are constant if i touch or bump aginst anything ...
2 answers • 21 Jan 2013
I am recovering from a massive hemorrhagic stroke. I take Primidone 50mg, twice daily, to help with the neurological spasms in my arm. Unfortunately, ...
1 answer • 26 Aug 2014